# SDR IPXA2014071683609

- Difficulty date: July 14, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1197-1222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO THE FUSELAGE SKIN, BS 1197-1222.   REPAIRED IAW EO B767-5330-54924-A.
